Jump to content

Photo
Retinoids

Epiduo For 2 Months. Please Help



4 replies to this topic

#1 Heyhile231

Heyhile231

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 1
About Me
  • Joined: 05-May 13

Posted 05 May 2013 - 08:37 AM

I'm sixteen and I have got pimples since 2 years ago. But in last September, I suddenly got more and more acne and I eventually went to a derm on 27th Feb. He prescribed me a antibiotics gel for morning and epiduo for bedtime. Since then, I've been using epiduo for 9 weeks and I doubt it's effectiveness. It first made me breakout more, but it also made my skin a bit smoother than I used to. But it didn't clear my face, and I still get 1-2 acne a day , which made me very frustrated. People say it helps to clear their face in 3 months but I still having them on my cheeks. Can anyone help me? It is normal that I still breakout in week 9 or what should I do??

#2 Heyhile231

Heyhile231

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 1
About Me
  • Joined: 05-May 13

Posted 19 May 2013 - 02:47 AM

Can anyone help or give some suggestion ? I'm on epiduo for 3 months now, and I still got some acne on my face. Yesterday I suddenly got 3 cytes! What should I do? I'm really desperate...

#3 newgirl3332

newgirl3332

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Blog Entries: 1
    Likes: 0
About Me
  • Gender:Female
  • Joined: 20-May 13

Posted 20 May 2013 - 10:24 AM

Hey! I'm sorry to hear that you haven't seen too many results yet :( I was on epiduo for 9 months and at first it completely cleared up my acne but about a month ago it slowly began to stop working. My advice for you  would be to talk to your derm about it next time you go., I think epiduo can work really well for some people but for others it takes a little more time. I would say stick it out for 12 weeks and if you still don't see any results then ask your derm to put you on something else. Another warning about epiduo: it completely stopped working for me. I just started on Tazorac so we'll see how it goes. But I also know for sure that retinoids can cause TERRIBLE initial breakouts so maybe yours still hasn't subsided with the epiduo yet. Hang in there :) 



#4 Heyhile231

Heyhile231

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 1
About Me
  • Joined: 05-May 13

Posted 02 June 2013 - 08:32 AM

thx for the reply :) i'm now on epiduo for 15 weeks and i think my acne has got a bit better. No more big acne has formed in this week:)! but there are still some small zits on my chin and cheek, i guess that's already much more better than before. :)

well btw, i wonder it is normal to have a lot of red marks even im using epiduo? because it seems that they don't fade for more than a months! will keep using epiduo help fading these red marks? 



#5 newgirl3332

newgirl3332

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Blog Entries: 1
    Likes: 0
About Me
  • Gender:Female
  • Joined: 20-May 13

Posted 19 June 2013 - 09:49 PM

 I have the same problems with red marks :( And yes epiduo can help fade them but it takes a while unfortunately and you probably won't notice much of a difference until all your acne clears up. My derm uses dry ice on my face every time I go (once a month) and I find that it really speeds up the fading of scars so I would definitely suggest talking to your derm about that :)   




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users